# SDR QXEA2024101700241

- Difficulty date: October 14, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N650QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000809
- Aircraft time: 13,649 hours, 9,210 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AFT WET AREA ON END OF RH INBOARD SEAT TRACK BETWEEN FRAME 84 AND 85. REPAIRED RH IB SEAT TRACK BETWEEN FR 84-85.
